MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.12.034
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 jun 2019: lot 083860: (b)(4) items manufactured and released on 25-feb-2009.Expiration date: 2014-01-31.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event.Additional implants involved in the event- cup: versafitcup cc light 01.26.54mbtl acetabular shell cc light ø 54 (item not registered in usa), lot 083951: (b)(4) items manufactured and released on 25-feb-2009.Expiration date: 2014-01-31.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event (neither metallosis nor osteolysis).Liner: cc e cc light 01.26.2844stt flat pe liner ø 28 / e (k103352) lot 072006: (b)(4) items manufactured and released on 28-sep-2007.Expiration date: 2012-07-31.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery after about 10 years after primary surgery due to acetabulum osteolysis, suspected pe wear, metallosis and stem loosening.The surgery was completed successfully.

Brand Name
QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8670151
Report Number3005180920-2019-00437
Device Sequence Number16216206
Product Code JDI
UDI-Device Identifier07630030802164
UDI-Public07630030802164
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Catalogue Number01.12.034
Device Lot Number083860
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;